# SDR EISA98129

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Mismanufactured
- Location: Bs 740
- Part time: 65,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD 045R, FOUND RIGHT HAND 740 FITTING CRACKED.  DURING REPLACEMENT OF 740 FITTING, FOUND THAT REPLACEMENT FITTING WAS DIFFERENT.  THE EDGE DISTANCE WAS TOO CLOSE.  BOEING ENGINEERING SUPPLIED DRAWING AND INFORMATION TO CORRECT PROBLEM.  REF E01 R980609DTD AND E01-DAL 98-0021RR AND 8110-3 FORM.  ACFT TT:  65,287:32 HOURS.  ACFT TC:  44,162.  (X)
